# SDR UALA2009082402599

- Difficulty date: August 22, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 33,961 hours, 7,601 cycles
- Engine: Pwa PW4077
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 756603E
- Part serial: 35
- Condition: Disconnected
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC GEN SYS RT IDG HAS DISCONNECTED OR A PROTECTIVE TRIP OF THE GENERATOR CONTROL BREAKER HAS OCCURRED OR A PROTECTIVE TRIP OF THE BTB HAS OCCURRED.  REPLACED RT ENG GCU WITH GCU SWAPPED FROM APU POSITION OPS CHECK OK, MSG CLEARED.  (MR24241-74 NOW IN RT ENG POS, MR24241-35 IN APU POSITION).
